String topology on Gorenstein spaces - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Mathematische Annalen Année : 2009

String topology on Gorenstein spaces

(1) , (2)
1
2

Résumé

The purpose of this paper is to describe a general and simple setting for defining (g, p + q)-string operations on a Poincaré duality space and more generally on a Gorenstein space. Gorenstein spaces include Poincaré duality spaces as well as classifying spaces or homotopy quotients of connected Lie groups. Our presentation implies directly the homotopy invariance of each (g, p + q)-string operation as well as it leads to explicit computations.

Mots clés

Dates et versions

hal-03040212 , version 1 (04-12-2020)

Identifiants

Citer

Yves Felix, Jean-Claude Thomas. String topology on Gorenstein spaces. Mathematische Annalen, 2009, 345 (2), pp.417 - 452. ⟨10.1007/s00208-009-0361-5⟩. ⟨hal-03040212⟩
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More